# SDR UPS98627515

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, RUDDER FRONT SPAR AT RUDDER STATION FRONT SPAR STATION 189 HAS 2 X 6 AREA OF DELAMINATION.  REMOVED RUDDER ASSEMBLY, INSTALLED SERVICEABLE RUDDER ASSEMBLY IAW MM 27-21-01.
